... getting rid of the yeast?
Monistat-1 - Is it normal to have dark yellow pee after taking monistate? Is it just the medicine?
Added 17 Sep 2015:
I took monistate 3. Dark yellow pee on first morning. And still burns when i pee. Is this normal? This is first time ive taken monistate and first time with yeast infection
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2014 • 2 answers
Posted 7 Mar 2015 • 2 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
I have recently used the Monistat 1. I inserted it after my shower and I I had to pee about 2 hours?
Posted 23 Jul 2016 • 1 answer
I applied Monistat 3 during my bedtime, 4 hours later I woke up and I really had to pee. So I went,?
Posted 27 Sep 2016 • 1 answer